Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Captain Charisma

Orange skin after increasing amount of BP

Recommended Posts

So I've been on the regimine for a week and a few days. On Thursday, a week after I started, I used a little more BP as Dan says to. The next day I did the same, and my face was extremely irritated, orange as hell, would dry out within about an hour, and would sting for a few hours after completing it.

I've gone back to the original amount of BP today and, while my face is still a little orange, it doesn't sting. Should I just stick to this amount of BP for now? If so, when do I being to increase the amount again?

Cheers.

Share this post


Link to post
Share on other sites
If your skin is pretty sensitive, you may need to go much slower with it and take your time.

I've decided to only use BP once a day for a few weeks to see if that makes a difference. I've also changed my moisturizer which doesn't sting at all, so that's a good sign.

Thanks.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×